# SDR DHL2007784517

- Difficulty date: July 9, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6557140514
- Part serial: 942
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR SKIN HAS DENT AT AFT UPPER CORNER, STA 610-618, W/L 183.  CUT OUT DAMAGED SKIN 3” BY 2.5 IAW B727 SRM 52-00-3, FIG 3.  FABRICATED REPAIR DOUBLER, FROM 2024T3, 080, 8” BY 8.50 IAW B727 SRM 52-00-3, FIG.3 AND 52-30-1, FIG 7.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-10-2 AND 51-30-2, FIG 1.  C-1 CARGO DOOR P/N 65-57140-514, S/N 942.
